advertisement
 

  Back to Ask the Diabetes Team Ask the Diabetes Team
Question:

From Pennsylvania, USA:

I have recently become insulin dependent, approximately 6 months ago. I am on Humalog and NPH. I change the site for each injection. Recently I have been bruising at the site as well as other places on my body. This is complicated by a flare up of arthritis in my right elbow and left shoulder. I am also taking six medications (3 are in relation to the arthritis). My blood sugar testing is regular, no real highs or lows. Is the bruising related to diabetes? Recommendations?

Answer:

The bruising is not directly related to the diabetes. Be sure to talk to your diabetes educator about whether your injection technique is in any way aggravating the problem, and to your physician about whether the medications you are taking might be contributing to the problem!

WWQ

Original posting 30 Sep 1998
Posted to Blood Tests and Insulin Injections

  
advertisement


                 
  Home Return to Top

Last Updated: Tuesday April 06, 2010 15:09:00
This Internet site provides information of a general nature and is designed for educational purposes only. If you have any concerns about your own health or the health of your child, you should always consult with a physician or other health care professional.

This site is published by T-1 Today, Inc. (d/b/a Children with Diabetes), a 501c3 not-for-profit organization, which is responsible for its contents.
By using this site, you agree to our Terms of Use, Legal Notice, and Privacy Policy.
© Children with Diabetes, Inc. 1995-2015. Comments and Feedback.